# SDR AALA20050381

- Difficulty date: June 7, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCESS LIGHTS INOPERATIVE FROM ROW 29 BACK ON LEFT SIDE OF AIRCRAFT.  REPLACED BATTERY PACK FOR ACCESS LIGHTS FROM ROW 29 BACK ON LEFT SIDE OF AIRCRAFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
